my first cycle
500mg of test enanthate (250mg shot twice a week).
1.76 cm (5'9)
78 kg, (171lb) 10% bf
Good traning and diet, I guarantee. Plenty of water, multivitamins etc,
As expected, didn't felt much during the first 3 - 4 weeks. But at the end of the 4th week my nipples became puffy and with a slight burning sensation. Started with a low dose of 10mg ed of tamoxifen. A couple of days latter I started to feel many of the high estro side effects (high blood pressure, low libido, low energy, etc) and then started taking arimidex also (0.25mg eod). My nipples stop burning but still a little puffy.
Waited 10 days to see if the arimidex would control enough aromatization, but in the middle of the 6th week I still had the high estro side effects, but NONE of the high testosterone effect (strengh, resistence, pump, mood, oily skin, acne, confidence, libido, nothing!). Upped the arimidex dosage to 0.25 everyday but nothing changed.
My test was at 2930 ng/dl (250 ~ 800 ng/dl reference range) and fairly normal estradiol, 40 pg/ml (10 - 35 ref range) at week 8.
I descontinued the cycle in the middle of week 8 because I was feeling sick and tired all the time which was affecting my workouts and everyday life and absolutely none of the expected effects of high testosterone (except my shrinking balls...), and also a different feeling in my liver, not pain. Even my naturally oily skin got dry! During the workouts I felt light headed and some times I had to stop training (low blood sugar?).
Waited 14 days to start pct with tamoxifen (40/20/20/10), and now, 20 days latter after my last injection I'm feeling much better and horny than was on cycle!!!
Some observations: after EVERY injection (only 0.83 ml) the injected muscle hurt badly for 8 days, had to limp for days after quad injections and was really affecting the quality of my workouts, and got a litle worse when I changed to the second vial. I read somewhere that the quality of the product may affect much of the results, like the amount of benzyl alcohol etc. I don't know if this is the case.
I've done a lot o research and didn't found nothing reasonably similar to what happened to me. Any ideias? I expected my test to be low as if I was injecting from some underdosed vial and just messing my hormones up.
It was the most frustrating experience. Any ideas if the culprit is the product or just test alone don't have any effects on me? Any precautions for future cycles?
thanks in advance. cheers!